Option+ Extra Strength Sinus Medication Nighttime Relief 24 Caplets
Uses: Relieves: headache; sinus pain and pressure; nasal congestion; sneezing; runny nose.
Directions: Adults and children 12 years and older: take 1 caplet every 4 to 6 hours; if no relief, take 2 caplets at next dose; do not take more than 8 caplets in 24 hours; do not take more than directed; not a standard dosage unit; use only on the advice of a doctor.
Warnings: Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Do not use: with any other drug containing acetaminophen or pseudophedrine or doxylamine; if you are allergic to acetaminophen or any other ingredient in this product; if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson's disease); or for 2 weeks after stopping the MAOI. Ask a doctor or pharmacist before use if you: have: liver or kidney disease; glaucoma; difficulty urinating due to enlarged prostate; heart or thyroid disease; high blood pressure; diabetes; take the blood thinning drug warfarin; are pregnant or breastfeeding. When using this product: drowsiness may occur; alcohol, sedatives, tranquillizers may increase drowsiness; avoid alcohol; do not drive or engage in activities requiring alertness; excitability may occur, especially in children. Stop use and ask a doctor if: pain lasts more than 5 days; fever lasts more than 3 days; symptoms worsen or are accompanied by high fever; you develop nervousness, dizziness or sleeplessness. Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Acetaminophen 500 mg - pain reliever, fever reducer
Doxylamine succinate 6.25mg - Antihistamine
Pseudophedrine hydrochloride 30mg - Decongestant
Inactive Ingredients: Corn starch, Crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, FD&C Yellow No. 6, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, purified water, silicon dioxide, stearic acid, titanium dioxide, triacetin.